Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  Global Foliations of Matter Spacetimes¶with Gowdy Symmetry
 
 
Title: Global Foliations of Matter Spacetimes¶with Gowdy Symmetry
Author: Andréasson, Håkan
Appeared in: Communications in mathematical physics
Paging: Volume 206 (1999) nr. 2 pages 337-365
Year: 1999
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands